Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 294, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2015, 5:36 PM EDT for Bleckley County, Dodge County, Laurens County, Georgia. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 5:36 PM EDT (21:36 UTC)
- Expired
- Jul 19, 2015, 6:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:45 PM EDT | TSTM WND DMG | 2 W Dudley, GA | 1 TREE DOWN NEAR DUDLEY ALONG HIGHWAY 19. |
| Jul 19, 5:50 PM EDT | TSTM WND DMG | Rentz, GA | POWER LINE DOWN ALONG SCOTLAND ROAD IN RENTZ. |
| Jul 19, 5:58 PM EDT | TSTM WND DMG | 2 S Garretta, GA | TREE DOWN AT HWY 441 AND CAPPS BROWNING RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897
WUUS52 KFFC 192136
SVRFFC
GAC023-091-175-192200-
/O.NEW.KFFC.SV.W.0294.150719T2136Z-150719T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BLECKLEY COUNTY IN CENTRAL GEORGIA...
WEST CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA...
NORTH CENTRAL DODGE COUNTY IN CENTRAL GEORGIA...
* UNTIL 600 PM EDT
* AT 535 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHESTER...OR
13 MILES NORTHEAST OF COCHRAN...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHESTER...DEXTER...DUDLEY...CADWELL...RENTZ...MONTROSE...REBIE...
HARLOW...ROWLAND...GOLDSBORO AND PLAINFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3248 8326 3257 8313 3244 8284 3225 8311
TIME...MOT...LOC 2135Z 311DEG 31KT 3247 8316
HAIL...1.00IN
WIND...60MPH
$$
KOVACIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:25 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 19, 2:25 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 PM EDT SUN JUL 19 2015 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... THE PERSISTENT LEE SIDE TROUGH AND AMPLE MOISTURE WILL KEEP AFTERNOON AND EVENING THUNDERSTORMS SCATTERED ACROSS THE CWA AGAIN MONDAY AFTERNOON AND EVENING. WEAK SHORT WAVES WILL MOVE OUT OF THE MIDWEST AND ACROSS THE SOUTHEAST ENHANCING LIFT MONDAY. WILL INCREASE POPS TO HIGH CHANCE FOR MONDAY AFTERNOON. LOCAL BIAS TABLES INDICATE MAX GUIDANCE TEMPS ARE RUNNING A FEW DEGREES TOO WARM AND HAVE LOWERED GUIDANCE TEMPS. EVEN SO...HEAT INDICES PUT CENTRAL GA IN THE HEAT ADVISORY CATEGORY FOR MONDAY AFTERNOON...JUST A LITTLE FURTHER NORTH THAN TODAY. 17 .LONG TERM /TUESDAY THROUGH SUNDAY/... MINIMAL CHANGES MADE IN THE EXTENDED FORECAST GRIDS THIS AFTERNOON. MODEL TRENDS CONTINUE TO SUPPORT TEMPERATURES AT OR ABOVE SEASONAL NORMALS AND SCATTERED...MAINLY DIURNAL...CONVECTION THROUGH THE EXTENDED FORECAST PERIOD. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM FORECAST DISCUSSION /MONDAY NIGHT THROUGH SATURDAY/... LONG TERM MODELS IN FAIRLY GOOD AGREEMENT...THE UPPER LEVEL RIDGE FLATTENS AND RETREATS WESTWARD. AT THE SURFACE...A WEAK BOUNDARY IS NOTED TRAVERSING THE FORECAST AREA TUESDAY INTO WEDNESDAY. BOTH THE GFS AND ECMWF SHOW THE THICKNESS VALUES LOWERING ACROSS NORTH GEORGIA...HOWEVER TEMPERATURES ARE STILL PROGGED IN THE LOWER TO MID 90S. PROXIMITY OF BOUNDARY AND WEAK UPPER LEVEL VORT MAXES WILL AID IN DEVELOPMENT OF AFTERNOON AND EVENING CONVECTION WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY. ATWELL 41 && .AVIATION... 18Z UPDATE... CONVECTION HAS INITIATED ACROSS NORTH GA AND SHOULD SPREAD INTO CENTRAL GA OVER THE AFTERNOON HOURS. ALL CONVECTION SHOULD DISSIPATE AFTER SUNSET. OTHER THAN IN TSRA...VFR CONDITIONS SHOULD PERSIST THROUGH THE FORECAST. WINDS WILL REMAIN WEST TO NORTHWEST THROUGH THE FORECAST...GOING CALM OR NEAR CALM TONIGHT. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 96 75 97 / 50 50 40 30 ATLANTA 74 94 75 94 / 50 50 40 30 BLAIRSVILLE 68 90 69 89 / 50 50 40 30 CARTERSVILLE 69 94 70 94 / 50 50 40 30 COLUMBUS 75 97 76 95 / 50 50 40 30 GAINESVILLE 73 94 74 94 / 50 50 40 30 MACON 74 98 75 97 / 50 50 40 30 ROME 72 95 73 95 / 50 50 40 30 PEACHTREE CITY 72 94 73 95 / 50 50 40 30 VIDALIA 76 96 77 96 / 50 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS... HOUSTON...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS... MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE... PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. HEAT ADVISORY FROM 1 PM TO 7 PM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE... HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...PEACH...PIKE...PULASKI... PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKES...WILKINSON. && SHORT TERM...17 LONG TERM....20 AVIATION...17
Hazardous weather outlook, Jul 19, 12:00 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT SUN JUL 19 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDICES IN PORTIONS OF NORTH AND CENTRAL GEORGIA WILL REACH OR EXCEED 105 THIS AFTERNOON INTO THE EARLY EVENING...MAINLY ALONG AND SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE TO WARRENTON. PLEASE SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. OTHERWISE... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH DAY. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 19, 4:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT SUN JUL 19 2015
GAZ020-192130-
BARTOW GA-
455 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR BARTOW COUNTY UNTIL 530 PM EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KINGSTON...OR 12 MILES NORTHWEST OF
CARTERSVILLE...MOVING SOUTH AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY
RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...EUHARLEE...KINGSTON...TAYLORSVILLE AND CASSVILLE.
LAT...LON 3421 8504 3421 8502 3425 8502 3425 8501
3426 8502 3429 8502 3434 8493 3420 8470
3408 8500 3408 8503
TIME...MOT...LOC 2055Z 337DEG 23KT 3427 8497
KOVACIKSpecial weather statement, Jul 19, 4:59 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT SUN JUL 19 2015
GAZ037-047>050-059-192130-
MORGAN GA-OCONEE GA-NEWTON GA-JASPER GA-GREENE GA-WALTON GA-
459 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OCONEE...NEWTON...
JASPER...GREENE AND WALTON COUNTIES UNTIL 530 PM EDT...
AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR MAXEYS TO SOCIAL
CIRCLE...AND MOVING SOUTHEAST AT 65 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MADISON...GREENSBORO...SOCIAL CIRCLE...RUTLEDGE...NEWBORN...
BOSTWICK...BUCKHEAD...JERSEY...SWORDS...FARMINGTON...WRAYSWOOD...
FARRAR...EBENEZER...HARD LABOR CREEK STATE PARK...BRICK STORE...
APALACHEE...CAREY...GRESHAMVILLE...HERNDONVILLE AND PARKS MILL.
LAT...LON 3343 8364 3372 8386 3381 8330 3379 8328
3376 8328 3375 8325 3355 8308
TIME...MOT...LOC 2058Z 317DEG 56KT 3374 8326 3366 8372
KOVACIKSpecial weather statement, Jul 19, 5:05 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT SUN JUL 19 2015
GAZ097-098-110>113-192130-
WHEELER GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-TELFAIR GA-
505 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...MONTGOMERY...LAURENS...
TOOMBS...TREUTLEN AND TELFAIR COUNTIES UNTIL 530 PM EDT...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GLENWOOD...OR NEAR MOUNT VERNON...MOVING
SOUTHEAST AT 65 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LYONS...SOPERTON...ALAMO...MOUNT VERNON...VIDALIA...LUMBER CITY...
GLENWOOD...UVALDA...AILEY...SCOTLAND...HIGGSTON...SANTA CLAUS...
ALSTON...TARRYTOWN...TOWNS...CEDAR CROSSING...JOHNSON CORNER...ROCK
SPRINGS...CHARLOTTEVILLE AND BARNHILL.
LAT...LON 3217 8289 3218 8287 3219 8290 3227 8293
3244 8253 3231 8235 3229 8235 3218 8218
3193 8223 3194 8238 3196 8238 3195 8240
3197 8248 3197 8250 3196 8248 3195 8249
3196 8255 3192 8263 3192 8268 3186 8277
TIME...MOT...LOC 2104Z 316DEG 55KT 3221 8265
KOVACIKSpecial weather statement, Jul 19, 5:12 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SUN JUL 19 2015
GAZ092-093-104-105-192145-
SUMTER GA-MACON GA-SCHLEY GA-DOOLY GA-
512 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER...MACON...SCHLEY AND DOOLY
COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ANDERSONVILLE...OR 7 MILES SOUTHEAST OF
ELLAVILLE...MOVING SOUTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...ANDERSONVILLE...LAMAR...NEW ERA...HUNTINGTON...DRAYTON...
LA CROSSE...BUMPHEAD...METHVINS...ANDERSONVILLE NATIONAL HISTORIC...
MADDOX...FLINT RIVER WMA AND PENNINGTON.
LAT...LON 3221 8433 3227 8412 3208 8389 3195 8425
TIME...MOT...LOC 2112Z 321DEG 13KT 3219 8419
KOVACIKSpecial weather statement, Jul 19, 5:28 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN JUL 19 2015
GAZ096-097-109-192200-
DODGE GA-BLECKLEY GA-LAURENS GA-
528 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...BLECKLEY AND LAURENS
COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DEXTER...OR 12 MILES WEST OF DUBLIN...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...CHESTER...DEXTER...DUDLEY...RENTZ...MONTROSE...REBIE...
HARLOW...ROWLAND AND GOLDSBORO.
LAT...LON 3254 8326 3257 8315 3248 8289 3238 8300
3234 8317
TIME...MOT...LOC 2128Z 311DEG 31KT 3248 8310
KOVACIKSpecial weather statement, Jul 19, 5:32 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SUN JUL 19 2015
GAZ097-098-110>113-192215-
WHEELER GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-TELFAIR GA-
532 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...MONTGOMERY...LAURENS...
TOOMBS...TREUTLEN AND TELFAIR COUNTIES UNTIL 615 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GLENWOOD...OR NEAR MOUNT VERNON...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...LYONS...ALAMO...MOUNT VERNON...VIDALIA...HELENA...LUMBER
CITY...GLENWOOD...UVALDA...AILEY...SCOTLAND...HIGGSTON...SANTA
CLAUS...ALSTON...TARRYTOWN...TOWNS...CEDAR CROSSING...JOHNSON
CORNER...ROCK SPRINGS AND CHARLOTTEVILLE.
LAT...LON 3215 8294 3214 8292 3218 8287 3220 8289
3217 8295 3221 8297 3238 8245 3206 8220
3193 8222 3194 8238 3196 8238 3195 8240
3197 8248 3197 8250 3196 8248 3195 8249
3196 8255 3192 8263 3192 8268 3186 8277
TIME...MOT...LOC 2131Z 311DEG 31KT 3211 8265
KOVACIKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:34 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 26 min |
| Jul 18, 8:47 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Jul 19, 4:03 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 15 hr |
| Jul 19, 12:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 19, 1:32 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 19, 1:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 19, 2:03 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 29 hr |
| Jul 19, 2:06 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jul 19, 2:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 19, 2:37 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
| Jul 19, 2:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Jul 19, 2:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jul 19, 2:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jul 19, 3:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jul 19, 3:07 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Jul 19, 3:31 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| Jul 19, 4:14 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 19, 4:17 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 19, 4:25 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jul 19, 4:36 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 24 min |
| Jul 19, 4:42 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jul 19, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 42 min |
| Jul 19, 4:55 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 31 min |
| Jul 19, 5:05 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Treutlen, Wheeler | 25 min |
| Jul 19, 5:12 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 19, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 19, 5:32 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 43 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| Jul 19, 5:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jul 19, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 35 min |
| Jul 19, 6:01 PM EDT | Special Weather Statement | FFC | Laurens | 44 min |
| Jul 19, 6:16 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 19, 6:23 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jul 19, 6:34 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| Jul 19, 6:46 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jul 19, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 40 min |
| Jul 19, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.